# SDR SWAA2021122246491

- Difficulty date: November 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BTW BS 312 TO BS 328 AT LEVEL RBL 31 AT PASSENGER CABIN ; 2021_520689 / [01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOC. BTW BS 312 TO BS 328 AT LEVEL RBL 31 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 AND DWG 141A5400 REV:?; [02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
